# SDR FDEA202309101570

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Part serial: UNK
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO COMPARTMENT FLOOR STRINGER HAS A CRACK ON STA 1340 RBL 7.55 REPAIRED AFT PIT CARGO COMPARTMENT FLOOR STRINGER STA 1340 RBL 7.55 IAW B757 SRM 53-00-53-2R
